RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1170–1173 (Mi de9458)  

Numerical methods

On the accuracy of a quasipoint contact problem on regular triangular grids

I. G. Beluhina

Lomonosov Moscow State University

Full text: PDF file (747 kB)

English version:
Differential Equations, 1995, 31:7, 1110–1114

Bibliographic databases:
UDC: 519.63
Received: 22.02.1995

Citation: I. G. Beluhina, “On the accuracy of a quasipoint contact problem on regular triangular grids”, Differ. Uravn., 31:7 (1995), 1170–1173; Differ. Equ., 31:7 (1995), 1110–1114

Citation in format AMSBIB
\Bibitem{Bel95}
\by I.~G.~Beluhina
\paper On the accuracy of a quasipoint contact problem on regular triangular grids
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1170--1173
\mathnet{http://mi.mathnet.ru/de9458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429772}
\zmath{https://zbmath.org/?q=an:0864.73061}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1110--1114


Linking options:
  • http://mi.mathnet.ru/eng/de9458
  • http://mi.mathnet.ru/eng/de/v31/i7/p1170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019